CaltechAUTHORS
  A Caltech Library Service

An exact solution for a diffusive flow in a porous medium

List, E. J. (1969) An exact solution for a diffusive flow in a porous medium. Journal of Fluid Mechanics, 36 (1). pp. 17-19. ISSN 0022-1120. https://resolver.caltech.edu/CaltechAUTHORS:20160418-124620937

[img] PDF - Published Version
See Usage Policy.

767Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20160418-124620937

Abstract

It is shown that Yih's exact solution for the non-diffusive flow of a non-homogeneous fluid into a sink in a confined porous medium is equivalent to a class of diffusive flows with isopycnic lateral boundaries.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1017/S0022112069001479DOIArticle
http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=382213PublisherArticle
Additional Information:© 1969 Cambridge University Press. (Received 16 April 1968 and in revised form 19 October 1968) The author is indebted to Mr A. McNabb of the Applied Mathematics Division, D.S.I.R., Wellington, N.Z., who first drew his attention to the existence of this type of exact solution.
Issue or Number:1
Record Number:CaltechAUTHORS:20160418-124620937
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20160418-124620937
Official Citation:E. J. List (1969). An exact solution for a diffusive flow in a porous medium. Journal of Fluid Mechanics, 36, pp 17-19 doi:10.1017/S0022112069001479
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:66247
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:18 Apr 2016 20:21
Last Modified:03 Oct 2019 09:54

Repository Staff Only: item control page